# SDR REXA2025042800513

- Difficulty date: April 18, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"WHILE SANDING RH I/B FLAP FOR PAINT FOUND SKIN TO BE CHAFED AT I/B HINGE ARM FROM CONTACT WITH CANOE FAIRING  WHILE SANDING RH I/B FLAP FOR PAINT FOUND SKIN TO BE CHAFED AT I/B HINGE ARM FROM CONTACT WITH CANOE FAIRING CHAFING WAS REMOVED IAW CRJ700 SRM TASK 51-12-00-001-001-A01. HFEC PERFORMED ON REWORKED AREAS OF SKIN AT I/B HINGE ARM IAW CRJ 700 NDTM PT 1 51-20-006-250-A01 NO INDICATIONS NOTED AT THIS TIME PERFORMED UT THICKNESS ON REWORKED AREAS OF SKIN AT I/B HINGE ARM IAW CRJ 700 NDTM PT 1 51-20-004-270-A01. FOUND LOWEST REMAINING THICKNESS TO BE .035"" OR GREATER. FINDINGS RECORDED ON PART ORIGINAL THICKNESS OF SKIN 0.063"", REMOVED MATERIAL 0.028, FOUND TO BE OUT OF LIMITS IAW CRJ700 SRM 57-52-01-101-001-A01 IS CORRECT REFERENCE. REMOVED 1 NUTPLATE IAW CRJ700 SRM 51-45-00-001-001-A01 INSTALLED 1 NUTPLATE IAW CRJ700 SRM 51-45-00-001-001-A01 REPAIR REQUIRED REMOVED LOWER SKIN FROM RH IB FLAP FROM FLS15 TO FLS75.60 IAW CRJ700 SRM 57-52-01-201-005-A01, STEP 6C (1&2). REMOVED FWD AND AFT CANOE FAIRING MOUNTS, NOT HINGES. REINSTALLED SAME SERVICEABLE FWD AND AFT RH IB FLAP IB CANOE FAIRING MOUNTS IAW CRJ700SRM 51-42-22-001-001-A01. REMOVED FASTENERS FROM RH IB FLAP LOWER SKIN FROM FLS15 TO FLS75.60 FOR SKIN REPAIR IAW CRJ700 SRM 57-52-01-201-005-A01 INSTALLED FABRICATED LOWER SKIN IAW CRJ 700 SRM 57-52-01-201-005-A0 FABRICATED SKIN AND DOUBLER IAW CRJ700 SRM 57-52-01-201-005-A01 FABRICATED SKIN AND DOUBLER FROM 2024 T3 0.063"" MATERIAL PO# 5-59594. FILLED REDUNDANT COUNTERSINKS IAW CRJ700 SRM 57-52-01-201-005-A01 EDGE SEALED REPAIR PARTS IAW CRJ 700 SRM 51-23-00-001-001-A01 PAINTED REPAIR IAW CRJ 700 SRM 51-25-0-001-001-A01"
